# SDR AU961119

- Difficulty date: July 29, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech 200BEECH
- Engine: Pwa PT6A41
- Propeller: Hartzl HCB3TN3
- System (JASC): 2432 · Battery/Charger System
- Part: Terminal
- Condition: Corroded
- Location: Battery/Charger
- Stage of operation: CL
- Nature of condition: J, H
- Precautionary procedure: K

## Discrepancy

(AUS) BATTERY MONITOR SHUNT TERMINAL CORRODED PREVENTING CORRECT CONTACT
